# SDR UIEA2019061324479

- Difficulty date: June 12, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 72,527 hours, 12,694 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Fire Loop 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENG FIRE LOOP 1 STATUS MESSAGE AFTER BLOCK IN.  PERFORMED ENGINE FIRE OVHT TEST IAW B767 AMM 26-13-00. MESSAGE CLEARED, NO FURTHER FAULTS NOTED AT THIS TIME.
